# SDR CA131219008

- Difficulty date: December 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11F20022D3
- Condition: Cracked
- Location: Right
- Part time: 13,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE ENGINE,  IT WAS NOTICED THAT THE RT LOWER FWD RADIUS OF THE RT CRANKCASE WAS CRACKED.
